# SDR IXXA10WSAP059S

- Difficulty date: December 31, 2009
- Submitted: January 27, 2010
- Operation: Air carrier
- Aircraft: N761CX
- Make and model: Boeing 767223
- Aircraft serial: 22318
- Aircraft time: 68,682 hours, 15,453 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Sill
- Condition: Dented
- Location: Cargo Door
- Part time: 68,682 hours, 15,453 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C CHECK INSP FOUND BULK CARGO DOOR FWD SILL DENTED. REMOVED DAMAGED AREA. FOUND TO BE WITHIN LIMITS. PERFORMED NDT INSPECTION, NO CRACKS OR CORROSION NOTED. CLEANED, TREATED, PRIMED AND PAINTED IAW SRM 51-10-01, 51-20-01 REV101, 53-00-01 FIGURE 101 REV101, NDT D634T301 REV93 PART6 SUB 51-11-19 AND MM 11-00-00 REV 97.
